# SDR MWEA060203

- Difficulty date: September 18, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 54,831 hours, 47,519 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Part number: 5912166233
- Condition: Chafed
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEFT SIDE IS CHAFED JUST ABOVE HORIZONTAL STABILIZER.  FABRICATED AND INSTALLED DOUBLER.
